Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 148, NWS Pueblo, CO

July 19, 2014Conejos County, Rio Grande County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 19, 2014, 3:26 PM MDT for Conejos County, Rio Grande County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2014, 3:26 PM MDT (21:26 UTC)
Expired
Jul 19, 2014, 4:15 PM MDT
In force
49 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Conejos County, CO, Rio Grande County, CO

The radar

The Pueblo radar (KPUX), 227 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1954 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WUUS55 KPUB 192126
SVRPUB
COC021-105-192215-
/O.NEW.KPUB.SV.W.0148.140719T2126Z-140719T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
326 PM MDT SAT JUL 19 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CONEJOS COUNTY IN SOUTH CENTRAL COLORADO...
  SOUTH CENTRAL RIO GRANDE COUNTY IN SOUTH CENTRAL COLORADO...

* UNTIL 415 PM MDT

* AT 326 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF
  DEL NORTE...OR 30 MILES WEST OF ALAMOSA...MOVING SOUTHEAST AT 25
  MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL CONEJOS AND SOUTH CENTRAL RIO GRANDE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3742 10657 3755 10642 3735 10605 3715 10627
TIME...MOT...LOC 2126Z 311DEG 22KT 3744 10643 

HAIL...1.00IN
WIND...60MPH

$$

KT
4 follow-up statements
187 
WWUS55 KPUB 192139
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
339 PM MDT SAT JUL 19 2014

COC021-105-192215-
/O.CON.KPUB.SV.W.0148.000000T0000Z-140719T2215Z/
CONEJOS CO-RIO GRANDE CO-
339 PM MDT SAT JUL 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTH CENTRAL CONEJOS AND SOUTH CENTRAL RIO GRANDE COUNTIES...

AT 338 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST
OF CAPULIN...OR 27 MILES WEST OF ALAMOSA...MOVING SOUTHEAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL CONEJOS AND SOUTH CENTRAL RIO GRANDE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3739 10650 3749 10638 3735 10605 3715 10627
TIME...MOT...LOC 2138Z 311DEG 22KT 3739 10636 

HAIL...0.75IN
WIND...60MPH

$$

KT
598 
WWUS55 KPUB 192146
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
346 PM MDT SAT JUL 19 2014

COC021-105-192215-
/O.CON.KPUB.SV.W.0148.000000T0000Z-140719T2215Z/
CONEJOS CO-RIO GRANDE CO-
346 PM MDT SAT JUL 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTH CENTRAL CONEJOS AND SOUTH CENTRAL RIO GRANDE COUNTIES...

AT 346 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF CAPULIN...OR 23 MILES WEST OF ALAMOSA...MOVING SOUTHEAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL CONEJOS AND SOUTH CENTRAL RIO GRANDE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3737 10645 3746 10631 3735 10605 3715 10627
TIME...MOT...LOC 2146Z 298DEG 23KT 3737 10629 

HAIL...0.75IN
WIND...60MPH

$$

KT
012 
WWUS55 KPUB 192155
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
355 PM MDT SAT JUL 19 2014

COC021-105-192215-
/O.CON.KPUB.SV.W.0148.000000T0000Z-140719T2215Z/
CONEJOS CO-RIO GRANDE CO-
355 PM MDT SAT JUL 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTH CENTRAL CONEJOS AND SOUTH CENTRAL RIO GRANDE COUNTIES...

AT 355 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF CAPULIN...OR 21 MILES SOUTHWEST OF ALAMOSA...MOVING SOUTHEAST AT
25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL CONEJOS AND SOUTH CENTRAL RIO GRANDE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3732 10641 3744 10626 3735 10605 3715 10627
TIME...MOT...LOC 2155Z 311DEG 22KT 3733 10623 

HAIL...0.75IN
WIND...60MPH

$$

PGW
840 
WWUS55 KPUB 192214
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
414 PM MDT SAT JUL 19 2014

COC021-105-192224-
/O.EXP.KPUB.SV.W.0148.000000T0000Z-140719T2215Z/
CONEJOS CO-RIO GRANDE CO-
414 PM MDT SAT JUL 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CONEJOS AND
SOUTH CENTRAL RIO GRANDE COUNTIES WILL EXPIRE AT 415 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3732 10641 3744 10626 3735 10605 3715 10627
TIME...MOT...LOC 2213Z 311DEG 22KT 3733 10623 

$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 11:44 AM MDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jul 19, 11:44 AM MDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1144 AM MDT SAT JUL 19 2014

.UPDATE...
ISSUED AT 905 AM MDT SAT JUL 19 2014

UPDATED TO BRING IN LATEST OBSERVATIONS AND MAKE MINOR ADJUSTMENTS
TO SHORT TERM TRENDS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 302 AM MDT SAT JUL 19 2014

CURRENTLY...

SKIES MOSTLY CLEAR OVER MOST OF THE REGION. SOME CLOUDS WERE NOTED
OVER THE MTNS AND SAN LUIS VALLEY. SOME LLVL MOISTURE WAS STILL
NOTED OVER THE PLAINS...AS RH VALUES OVER THE LAMAR AREA WERE ABOVE
90% AND SOME FOG WAS NOTED. ON THE LARGE SCALE...MODEST NW FLOW WAS
STILL NOTED OVER THE REGION.

TODAY...

FLOW ALOFT WILL GRADUALLY TRANSITION FROM NW FLOW TO WEAKER WEST
FLOW AS HEIGHTS GRADUALLY BUILD OVER THE STATE OF CO. BEST DEEP
MOISTURE WILL REMAIN OVER THE FAR E PLAINS. TWO AREAS OF INTEREST
ARE NOTED TODAY...THE FIRST BEING THE SAN JUANS AND THE 2ND...THE
FAR E PLAINS.

MODELS ARE PEGGING THE SAN JUANS FOR ENHANCED PRECIP TODAY. AMOUNTS
ARE NOT EXPECTED TO BE EXCESSIVE...BUT THE CHANCE OF RAIN OVER THE
SAN JUANS AND POSSIBLY THE ADJ SAN LUIS VALLEY WILL BE HIGHER
TODAY...AND HAVE LIKELY POPS OVER THIS REGION DURING THE MID
AFTERNOON TIME PD. THE BURN SCARS IN THE SAN JUANS WILL HAVE TO BE
WATCHED CAREFULLY.

GUIDANCE ALSO HAS A GOOD CHANCE OF SOME PRECIP OVER THE FAR E PLAINS
LATE THIS AFTERNOON AND EARLY EVENING. SPC ALSO NOTES WE COULD SEE A
MARGINAL SEVERE STORM OVER THIS REGION DURING THE AFOREMENTIONED TIME
PD.

OVER THE REMAINDER OF THE REGION...LOW END SCT POPS ARE IN ORDER
FOR THE REST OF THE HIGHER TRRN WITH ISOLD POPS OVER THE REMAINDER
OF THE REGION.

TONIGHT...

BEST CHANCE OF POPS WILL BE THIS EVENING OVER THE FAR E PLAINS WITH
POPS ENDING AROUND SUNSET OVER THE REMAINDER OF THE REGION.
\/HODANISH

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 302 AM MDT SAT JUL 19 2014

...HOT...

NO BIG CHANGES IN THE EXTENDED FORECAST. THE MAIN QUESTION IS
HOW MUCH DIURNAL CONVECTION THERE WILL BE AND THE CONSEQUENTIAL
IMPACT ON HIGH TEMPS EACH DAY. THE RESIDUAL MOISTURE FROM AN
ONGOING...ALBEIT WEAKENED...MONSOON WILL HAVE A SAY IN JUST
HOW HOT IT GETS EACH AFTERNOON. GUIDANCE STILL SEEMS TO BE A
TAD TOO HOT GIVEN THE MOISTURE THAT WILL LIKELY STICK AROUND.
GFS MOS...FOR EXAMPLE...PROGS 104 DEGREES FOR PUEBLO ON
MONDAY...WHICH PROBABLY WILL NOT BE REALIZED WITHOUT STRONG W-SW
FLOW ALOFT. COMPLICATING THE HIGH TEMP FORECAST IS A SLIGHT
DIFFERENCE BETWEEN THE ECMWF AND GFS. THE EC KEEPS 600 DM H5 HIGH
OVER THE 4 CORNERS REGION...WHILE THE GFS SUBTLY SHIFTS THE HIGH
EWD INTO ERN NM BY MID-WEEK. IF THE GFS SOLUTION VERIFIES...THAT
SHOULD ALLOW BETTER SRLY MONSOONAL FLOW TO PERSIST AND INCREASE
THE COVERAGE OF CONVECTION ESPECIALLY FOR THE LATTER HALF OF THE
WEEK. THAT SHOULD HOLD HIGH TEMPS BELOW 100 DEGREES. YET...THE
LATEST MOS GUIDANCE IS STILL ABOVE 100 DEGREES FOR KPUB SUN-TUE.
AND THE EC MOS IS EVEN AT 100 DEGREES FOR MONDAY. BOTTOM LINE...IT
WILL BE HOT AND LIKELY THE HOTTEST STRETCH OF THE SUMMER...AT
LEAST THROUGH WEDNESDAY AND POSSIBLY LONGER THAN THAT. STILL
SHOULD SEE SCT STORMS ON SUNDAY...THEN THE DRY AIR FROM THE DESERT
SW KICKS IN ON MON-TUE...WHICH SHOULD LEAD TO THE HOTTEST DAYS OF
THE PERIOD. THE UPPER RIDGE SHOULD START TO BREAK DOWN LATE IN THE
WEEK...SETTING THE STAGE FOR MORE MONSOONAL ACTIVITY FOR THE END
OF JULY. LATEST CPC OUTLOOKS CALL FOR A HIGH PROBABILITY OF A
WETTER-THAN-AVERAGE AUGUST...SO IT IS UNLIKELY THAT THE MONSOON
WILL STAY QUIET FOR VERY LONG. ROSE

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1120 AM MDT SAT JUL 19 2014

THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THROUGH THE
AFTERNOON. A FEW OF THESE MAY DRIFT OFF INTO THE ADJACENT HIGHER
TERRAIN...AFFECTING KCOS...KPUB AND KALS. MAIN SENSIBLE WEATHER
WILL BE THE POTENTIAL FOR ERRATIC GUSTY OUTFLOW WINDS AS
THUNDERSTORMS WILL BE HIGH BASED. SMOKE HAS BEEN REDUCING
VISIBILITIES ACROSS KCOS AND KPUB...THOUGH VIS IS NOT EXPECTED TO
DROP BELOW 6 MILES. THUNDERSTORMS WILL DIMINISH FOR THE TAF SITES
BY 03Z...WITH CLEARING SKIES AND LIGHT WINDS OVERNIGHT. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...KT
SHORT TERM...HODANISH
LONG TERM...ROSE
AVIATION...KT
Hazardous weather outlook, Jul 19, 11:46 AM MDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1146 AM MDT SAT JUL 19 2014

COZ058>089-093>099-201800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1146 AM MDT SAT JUL 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE REGION
THIS AFTERNOON AND EARLY EVENING. THE PRIMARY THREAT FROM STORMS
TODAY WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH.
OVER THE FAR EASTERN PLAINS...GENERALLY EAST OF LA JUNTA...A
MARGINAL SEVERE STORM MAY OCCUR...PRODUCING WIND GUSTS TO 60 MPH AND
HAIL UP TO 1 INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING OVER THE MOUNTAINS...AND ISOLATED STORMS MAY OCCUR
IN THE LATE AFTERNOON AND EARLY EVENING OVER THE PLAINS. THE
MAIN STORM THREATS WILL BE LIGHTING AND LOCALLY GUST WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING ACROSS THE FAR
EASTERN PLAINS.

31/06

In the hours before

Special weather statement, Jul 19, 1:57 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
157 PM MDT SAT JUL 19 2014

COZ081-084-085-192030-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
157 PM MDT SAT JUL 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 230 PM MDT...

AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODLAND PARK...OR 19 MILES NORTHWEST OF
COLORADO SPRINGS...MOVING SOUTHEAST AT 15 MPH.

RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO BURN
SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER
THEN HEAVIER AMOUNTS WILL BE POSSIBLE.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN COLORADO SPRINGS...WOODLAND PARK...MONUMENT...AIR FORCE
ACADEMY...MANITOU SPRINGS...GREEN MOUNTAIN FALLS...CHIPITA PARK...
CASCADE...GLENEAGLE AND CRYSTOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3899 10517 3913 10509 3906 10478 3883 10491
TIME...MOT...LOC 1956Z 292DEG 13KT 3903 10508

KT
Special weather statement, Jul 19, 2:09 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
209 PM MDT SAT JUL 19 2014

COZ067-068-192045-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
209 PM MDT SAT JUL 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MINERAL AND WEST CENTRAL
RIO GRANDE COUNTIES UNTIL 245 PM MDT...

AT 208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF WAGON WHEEL GAP...OR 51
MILES NORTH OF DULCE...MOVING SOUTHEAST AT 15 MPH.

RAINFALL AMOUNTS UP TO .35 INCHES WILL BE POSSIBLE ON THE WEST FORK
BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES
FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTH FORK...WOLF CREEK PASS AND WAGON WHEEL GAP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3768 10709 3779 10685 3759 10657 3741 10693
TIME...MOT...LOC 2008Z 325DEG 14KT 3767 10694

KT
Local storm report, Jul 19, 2:18 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT SAT JUL 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HEAVY RAIN       1 NNE WOODLAND PARK     39.01N 105.05W
07/19/2014  M0.50 INCH       TELLER             CO   TRAINED SPOTTER

            FELL IN 15 MINUTES.

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 1:57 PM MDTSpecial Weather StatementPUBTeller33 min
Jul 19, 2:09 PM MDTSpecial Weather StatementPUBMineral36 min
Jul 19, 2:20 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller115 min
Jul 19, 2:54 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jul 19, 4:16 PM MDTSpecial Weather StatementPUBCrowley44 min
Jul 19, 4:18 PM MDTSpecial Weather StatementPUBPueblo27 min
Jul 19, 4:32 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa43 min
Jul 19, 5:00 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jul 19, 5:09 PM MDTSpecial Weather StatementPUBCostilla36 min
Jul 19, 5:29 PM MDTSpecial Weather StatementPUBLas Animas31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.